This patient support community is for discussions relating to learning and education, motor and movement, neurological brain injury, premature birth, sensory integration, speech and communication, and vision impairment list groups.
My 11 yrs brother was given 'Piracetam' & I should give it to him twice a day for six months.
That's after MRI test showed that he has less oxygen in brain.. and as I told the doctor that my brother becomes so naughty and screams when gets angry. I told him also that taking my brother to bed is not easy sometimes!!
My question is:
Is there any way I can follow the oxygen-brain matter?? rather than the MRI?
Do I have really to carry on & give him Piracetam syrup? Well, this syrup did nothing for help!!!
Are there other things I should do with my brother regarding the Oxygen problem?? Because I'v been giving him the medicine since 3 months & feeling guilty:( i mean he's syrup for nothing:(
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.